# SDR USAA2014061900009

- Difficulty date: June 18, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 77,320 hours, 35,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 32145410
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMER LIGHT TEST FAILS.  LT AFT BATTERY FAULT.  REPLACED BATTERY PACK FOR AFT LT ESPU.  CABIN EMER LIGHTS TESTED OK IAW AMM 33-51-38.
